# SDR GTIA2022111436777

- Difficulty date: November 12, 2022
- Submitted: November 15, 2022
- Operation: Air carrier
- Aircraft: N952NK
- Make and model: Airbus A320-271N
- Aircraft serial: 10676
- Aircraft time: 2,923 hours, 1,169 cycles
- System (JASC): 2911 · Hydraulic Power Accumulator, Main
- Part: Accumulator
- Condition: Leaking
- Location: Hyd System
- Stage of operation: NR
- How discovered: O
- Nature of condition: K, J
- Precautionary procedure: A

## Discrepancy

HYD G RSV LO LVL IN FLIGHT-PERFORMED PRESSRIZATION OF GREEN HYD SYSTEM IAW AMM 29-23-00. FOUND LEAK FROM GREEN POWER ACCUMULATOR 1070GM & BOTTOM UNION. REMOVED ACCUMULATOR & FOUND DAMAGE TO UNION & ACCUMULATOR THREADS & ORING MISPLACED
